# SDR DALA13049500955

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN PREVIOUS REPAIR DOUBLER ON L/E STA XFS=110 RT WING. PREVIOUS REPAIR REMOVED, NEW DOUBLER WAS FABRICATED, TREATED, PAINTED, INSTALLED AND IDENTIFIED IAW ER/A N 378819-14, REV A.
